Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 49, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Mar 19, 2012, 10:22 AM CDT for Logan County, Scott County, Arkansas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 19, 2012, 10:22 AM CDT (15:22 UTC)
- Expired
- Mar 19, 2012, 11:00 AM CDT
- In force
- 38 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Logan County, AR, Scott County, AR
The radar
The Western Arkansas radar (KSRX), 52 km from the middle of the area, began a volume at 15:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 3.4 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 631 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 721 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 246 m²/s²
- 0-3 km storm-relative helicity
- 217 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
317 WUUS54 KLZK 191522 SVRLZK ARC083-127-191600- /O.NEW.KLZK.SV.W.0049.120319T1522Z-120319T1600Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 1022 AM CDT MON MAR 19 2012 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL LOGAN COUNTY IN WESTERN ARKANSAS... CENTRAL SCOTT COUNTY IN WESTERN ARKANSAS... * UNTIL 1100 AM CDT * AT 1018 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES SOUTH OF CARDIFF...OR 9 MILES EAST OF WALDRON...AND MOVING NORTH AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... MAGAZINE... CARDIFF... SUGAR GROVE... GRAYSON... DRIGGS... BLUE MTN... WHITE OAK MTN... REVILEE... PLEASANT HILL... MONTGOMERY MTN... MIXON... KNOPPERS FORD REC AREA... JACK CREEK REC AREA... HISE HILL PARK... GOLDEN CITY... BOONEVILLE MUNI ARPT... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3526 9386 3519 9366 3480 9392 3485 9401 TIME...MOT...LOC 1522Z 202DEG 31KT 3488 9393 $$ 55
2 follow-up statements
588 WWUS54 KLZK 191537 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1037 AM CDT MON MAR 19 2012 ARC083-127-191600- /O.CON.KLZK.SV.W.0049.000000T0000Z-120319T1600Z/ LOGAN AR-SCOTT AR- 1037 AM CDT MON MAR 19 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN SCOTT AND CENTRAL LOGAN COUNTIES UNTIL 1100 AM CDT... AT 1037 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES NORTHEAST OF CARDIFF...OR 11 MILES SOUTH OF BOONEVILLE...MOVING NORTHEAST AT 40 MPH. * LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE... MAGAZINE... SUGAR GROVE... GRAYSON... DRIGGS... BLUE MTN... REVILEE... PLEASANT HILL... MIXON... KNOPPERS FORD REC AREA... JACK CREEK REC AREA... HISE HILL PARK... BOONEVILLE MUNI ARPT... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3495 9386 3497 9390 3526 9386 3519 9366 TIME...MOT...LOC 1537Z 207DEG 36KT 3501 9386 $$ 55
922 WWUS54 KLZK 191550 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1050 AM CDT MON MAR 19 2012 ARC127-191600- /O.CAN.KLZK.SV.W.0049.000000T0000Z-120319T1600Z/ SCOTT AR- 1050 AM CDT MON MAR 19 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SCOTT COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF SCOTT COUNTY. LAT...LON 3504 9381 3507 9386 3526 9386 3519 9366 TIME...MOT...LOC 1550Z 207DEG 36KT 3510 9380 $$ ARC083-191600- /O.CON.KLZK.SV.W.0049.000000T0000Z-120319T1600Z/ LOGAN AR- 1050 AM CDT MON MAR 19 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL LOGAN COUNTY UNTIL 1100 AM CDT... AT 1050 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTH OF MAGAZINE...OR 7 MILES SOUTHEAST OF BOONEVILLE...MOVING NORTHEAST AT 40 MPH. * LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE... MAGAZINE... SUGAR GROVE... DRIGGS... REVILEE... PLEASANT HILL... HISE HILL PARK... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3504 9381 3507 9386 3526 9386 3519 9366 TIME...MOT...LOC 1550Z 207DEG 36KT 3510 9380 $$ 55
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 6:45 AM CDT, 3 hours 37 minutes earlier.
Area forecast discussion, Mar 19, 6:45 AM CDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATE FOR AVIATION NATIONAL WEATHER SERVICE LITTLE ROCK AR 645 AM CDT MON MAR 19 2012 .AVIATION... OVERALL VFR CONDITIONS WITH CEILINGS WITH AREAS OF PATCHY MVFR CEILINGS POSSIBLE FOR ALL TAFS THIS MORNING. WINDS SOUTH 5 TO 15 KNOTS WITH GUSTS TO AROUND 20 KNOTS OVER NORTHERN AR. THIS MORNING AREAS OF MVFR CEILINGS WILL GIVE WAY TO MOSTLY VFR CEILINGS MID MORNING INTO THE AFTERNOON. SCATTERED SHOWERS MAINLY WESTERN AR THIS MORNING...THEN SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL DEVELOP OVER WESTERN AR IN THE AFTERNOON TO EVENING. LATE EVENING CONVECTION WILL GRADUALLY DEVELOP TO CENTRAL AR AFTER SUNSET TO OVERNIGHT. MVFR CEILINGS WITH CONVECTION. SOUTH WINDS THIS AFTERNOON WILL BE 10 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS. NOTE...OBSERVATION WINDS AT KM89 ARE INCORRECT FOR THIS FORECAST ISSUANCE. (59) && .PREV DISCUSSION... /ISSUED 507 AM CDT MON MAR 19 2012/ .SHORT TERM...TODAY THROUGH THURSDAY NIGHT ATTENTION REMAINS ON SIGNIFICANT RAINFALL EVENT FOR THIS WEEK...AND ASSOCIATED FLASH FLOODING AND POTENTIAL RIVER FLOODING. LARGE UPPER TROUGH OVER NORTHERN ARIZONA THIS MORNING...WITH LARGE AREA OF PACIFIC AND GULF MOISTURE STREAMING ACROSS THE SOUTHERN PLAINS. COLD FRONT WITH A LINE OF THUNDERSTORMS ALREADY ONGOING ACROSS THE PANHANDLE REGION OF TEXAS AND OKLAHOMA. THIS FRONT AND ASSOCIATED CONVECTION WILL CONTINUE TO MOVE EAST TODAY...AND HOW WELL THEY STAY TOGETHER WILL EFFECT RAIN AND SEVERE WEATHER CHANCES ACROSS THE NATURAL STATE. OVERALL...MODELS HAVE SLOWED DOWN THE ENTIRE SYSTEM BY 6 TO 12 HOURS. THIS WILL DELAY ONSET OF PRECIPITATION ACROSS THE AREA UNTIL MAINLY THE AFTERNOON HOURS...WITH A VERY SHARP GRADIENT. THIS PRECIPITATION GRADIENT WILL REMAIN IN PLACE THROUGH MUCH OF THE EVENT...WITH EASTERN COUNTIES NOT RECEIVING SUBSTANTIAL RAIN UNTIL TUESDAY NIGHT INTO WEDNESDAY. HOWEVER...OVER WESTERN ARKANSAS...MULTIPLE ROUNDS OF HEAVY RAINFALL WILL SET THE STAGE FOR A POTENTIAL EXTREME RAINFALL EVENT. OF COURSE...THE TERRAIN ACROSS THIS AREA WILL ONLY INCREASE THE LIKELIHOOD OF FLASH FLOODING...AND THE CONTINUED RAINFALL WILL LIKELY CAUSE STREAMS AND EVEN MAIN STEM RIVERS TO RISE RAPIDLY. MUCH OF ARKANSAS IS ON SPRING BREAK THIS WEEK...AND ATTENTION TO THE LATEST FORECASTS WILL BE NEEDED. THE LATEST MODELS ARE KEEPING THE CUT OFF LOW TO THE WEST OF THE STATE...MOVING NORTH THROUGH OKLAHOMA BEFORE GRADUALLY LIFTING TO THE NORTHEAST. WHILE THIS WILL IMPEDE THE EASTWARD PROGRESS ACROSS ARKANSAS...IT SETS UP THE HEAVY RAINFALL AXIS ACROSS EASTERN OKLAHOMA AND WESTERN ARKANSAS. HAVE CONTINUED THE FLASH FLOOD WATCH FOR THE WESTERN COUNTIES...AND ADDED CLARK AND HOT SPRING COUNTIES...AS RAINFALL AMOUNTS WILL BE IN THE THREE TO SIX INCH RANGE. ALSO...WOULD NOT BE SURPRISED WITH EIGHT TO TEN INCH AMOUNTS...ESPECIALLY ACROSS THE SOUTHWEST QUARTER OF THE STATE. NOW...ON TO SEVERE WEATHER POTENTIAL. CONVECTION ONGOING ACROSS THE PANHANDLE REGION WILL CONTINUE TO HAVE PLENTY OF SHEAR AND INSTABILITY ASSOCIATED WITH IT...AS LOW LEVEL JET WILL KEEP STRONG WINDS JUST ABOVE THE SURFACE. WHILE THE BEST POTENTIAL FOR SEVERE STORMS REMAINS JUST TO THE SOUTHWEST...THERE IS THE POTENTIAL FOR SEVERE STORMS...MAINLY DAMAGING WINDS ACROSS OUR AREA...TO DEVELOP. HOWEVER...THINK THE BIGGEST RISK WILL BE THE HEAVY RAINFALL...AS A LARGE MCS WILL LIKELY DEVELOP OVERNIGHT. DUE TO STRONG PRESSURE GRADIENT WITH THIS SYSTEM...HAVE ISSUED A LAKE WIND ADVISORY FOR TODAY...WITH SOUTH WINDS GUSTING TO 30 MPH. WITH THE SLOW MOVING NATURE...WILL LIKELY NEED ANOTHER ADVISORY FOR TUESDAY. THIS RAIN WILL BE OVER A LONG TIME FRAME...AND MANY DETAILS CONTINUE TO BE IRONED OUT. ALL IN ALL...A RAINY WEEK IS IN STORE FOR THE NATURAL STATE. && .LONG TERM...FRIDAY THROUGH SUNDAY MODELS ARE IN RELATIVE GOOD AGREEMENT WITH THE SURFACE AND UPPER LOWS OVER MISSOURI ON FRIDAY...WITH THE COLD FRONT HAVING PUSHED TO NEAR THE MS AND AL STATE LINE. FOR AR...SOME LINGERING LIGHT SHOWERS OVER CENTRAL TO EASTERN AREAS FRIDAY...WHILE THIS MAY BE TRIMMED EAST MORE WITH LATER RUNS...THEN FRIDAY NIGHT MAY STILL SEE SOME LIGHT SHOWERS OVER FAR NORTHERN AR BEFORE THE UPPER LOW PULLS AWAY SO DID INCLUDE SLIGHT CHANCES THERE. THE REST OF THE STATE SHOULD BE DRY. THE SYSTEMS CONTINUE TO MOVE E TO NE FRIDAY NIGHT AND INTO THE WEEKEND...BRINGING DRY WEATHER TO AR FOR THE WEEKEND. MAY SEE A NW SURFACE WIND FLOW AS THE SURFACE HIGH SETTLES IN OVER THE SE PLAINS BEHIND THE EXITING LOW PRESSURE SYSTEMS. TEMPS WILL REMAIN MILD THROUGH THE PERIOD AND BE 5 TO 10 DEGREES ABOVE NORMAL. && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE- CLEVELAND-CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT- HOT SPRING-INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN- LOGAN-LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE- POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL. FLASH FLOOD WATCH FROM THIS EVENING THROUGH WEDNESDAY MORNING FOR BAXTER-BOONE-CLARK-CONWAY-GARLAND-HOT SPRING-JOHNSON-LOGAN- MARION-MONTGOMERY-NEWTON-PERRY-PIKE-POLK-POPE-SCOTT-SEARCY-VAN BUREN-YELL. && SHORT TERM...58 / LONG TERM...59
Hazardous weather outlook, Mar 19, 5:02 AM CDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 502 AM CDT MON MAR 19 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-201015- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 502 AM CDT MON MAR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A SLIGHT RISK OF SEVERE STORMS WILL BE POSSIBLE OVER WESTERN PARTS OF ARKANSAS TODAY AND TONIGHT. A STRONG AND VERY SLOW MOVING WEATHER SYSTEM WILL DRIFT CLOSER TO ARKANSAS TODAY AND HELP DEVELOP THUNDERSTORMS THIS AFTERNOON THROUGH TONIGHT...WITH THE POSSIBILITY OF ISOLATED SEVERE STORMS. THE MAIN THREATS WOULD BE LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN. AN ISOLATED TORNADO MAY DEVELOP WITH THE STRONGEST STORMS. ALSO WINDS WILL BE ELEVATED FROM THE SOUTH TODAY AND A LAKE WIND ADVISORY WILL BE IN EFFECT FOR MUCH OF THE STATE. THIS EVENING TO THE OVERNIGHT...THE THREAT OF HEAVY RAIN WILL BEGIN WITH A SURGE OF SHOWERS AND THUNDERSTORMS OVER WESTERN ARKANSAS. A FLASH FLOOD WATCH WILL BE IN EFFECT THIS EVENING AND TONIGHT FOR WESTERN AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED SEVERE STORMS ON TUESDAY...THEN FLASH FLOODING WILL BE MAJOR CONCERNS THE REST OF THE WEEK. TUESDAY THROUGH THURSDAY... THE STRONG AND VERY SLOW MOVING WEATHER SYSTEM WILL BRING ROUNDS OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN TO ARKANSAS. A SLIGHT RISK OF SEVERE STORMS WILL ALSO BE POSSIBLE ON TUESDAY OVER SOUTHERN ARKANSAS. HOWEVER...HEAVY RAIN AND POSSIBLE FLOODING WILL BECOME AN INCREASING THREAT DUE TO THE SLOW MOVING SYSTEM. RAINFALL AMOUNTS OF 3 TO 6 INCHES WITH ISOLATED HIGHER AMOUNTS POSSIBLE...ARE EXPECTED THROUGH THURSDAY. THE LOWEST TOTALS WILL BE IN THE EAST...WHILE THE GREATEST IN THE WEST. IF THE WEATHER SYSTEM MOVES EVEN A LITTLE BIT SLOWER THAN CURRENTLY EXPECTED... SOME TOTALS IN THE WEST COULD EASILY EXCEED 8 INCHES. SUCH AMOUNTS WOULD BRING FLASH FLOODING...WITH THE POTENTIAL FOR HIGH WATER RESCUES AND LIFE THREATENING SITUATIONS. RIVER FLOODING WOULD ALSO RESULT. A FLASH FLOOD WATCH HAS ALREADY BEEN ISSUED FOR MUCH OF WESTERN ARKANSAS. ADDITIONAL FLASH FLOOD WATCHES MAY EVENTUALLY BE NEEDED FARTHER EAST IN THE STATE. AREA RESIDENTS SHOULD MONITOR THIS DEVELOPING WEATHER SITUATION CLOSELY DUE TO THE IMPACT OF POSSIBLE FLOODING RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED DUE TO SEVERE WEATHER TODAY AND TUESDAY...THEN FOR FLASH AND POSSIBLE RIVER FLOODING DURING THE WEEK. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 59
In the hours before
Special weather statement, Mar 19, 10:16 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1016 AM CDT MON MAR 19 2012 ARZ030-037-038-191545- LOGAN AR-SCOTT AR-YELL AR- 1016 AM CDT MON MAR 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME WESTERN YELL...EASTERN SCOTT AND SOUTHERN LOGAN COUNTIES UNTIL 1045 AM CDT... AT 1013 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES NORTH OF MILL CREEK REC AREA...OR 10 MILES SOUTHEAST OF WALDRON...MOVING NORTHEAST AT 30 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... CARDIFF... SUGAR GROVE... PARKS... OLIO... GRAYSON... WHITE OAK MTN... MONTGOMERY MTN... MIXON... KNOPPERS FORD REC AREA... JACK CREEK REC AREA... HISE HILL PARK... GOLDEN CITY... FREEDOM MTN... BEURKNOB MTN... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3516 9391 3506 9366 3475 9395 3479 9402 TIME...MOT...LOC 1516Z 206DEG 25KT 3482 9396 55
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 4:10 AM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 39 hr |
| Mar 19, 10:16 AM CDT | Special Weather Statement | LZK | Scott | 29 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.